# SDR UPS08451553

- Difficulty date: January 24, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7003122
- Condition: Inoperative
- Location: Cockpit/Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SLIDE IN COCKPIT INOP.  DEFERRED PER MEL 33-15 ON ITEM M367673.  SLAVED IN NEW BATTERY PACK POWER SUPPLY, NO HELP.  REMOVED AND REPLACED EMERG EXIT SIGN IAW AMM 33-1-51-04.  EXIT LIGHT ASSY REPLACED PER MM 33-50-00.  OPERATION NOW CHECKS NORMAL.
